MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE

NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE
Model Number 13016540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that a patient had two 6.5x40 mm screws break in her s1 vertebra.She reports no injuries, sudden movements, or high-impact events.The patient underwent her first surgery approximately one year ago.The initial procedure involved two levels of repair (l4-s1).Following this, she underwent a second surgery yesterday after the two s1 screws were found to be broken.During the second surgery, possible pseudoarthrosis was observed on the left side, while the right side was well-adhered.Metallosis was also observed on both sides.This event occurred in spain.
 
Additional Manufacturer Narrative
The complaint file was evaluated and it was determined that the report relates to a nuvasive reline-o screw, 6.5x40mm 2s polyaxial.The report indicates that the patient underwent an initial procedure around a year ago that involved two levels of repair (l4-s1).A second operation was conducted after the s1 screws were found to be broken.There was no patient injury associated with this reported event.Specified regulatory reporting has been completed.The product was returned and the complaint was confirmed.The root cause is unknown however it was reported as being due to normal wear and tear over time, so it could have been due to improper loading that exceeds the fatigue strength of the implant.Also, upon review of the x-ray imaging, it appears to show no interbody stabilization in the l5/s1 motion segment so there may have been unexpected loading in that area.Causes of and contributors to the event type are believed to be known.Labeling, manufacturing, risk and trend reviews completed with no deficiencies, discrepancies or adverse trends noted, complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.
 
Event or Problem Description

Brand Name
RELINE
Common Device Name
SPINAL BONE SCREW, NON-BIOABSORBABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24315374
Report Number2031966-2026-00022
Device Sequence Number4837711
Product Code MNH
UDI-Device Identifier00887517537201
UDI-Public00887517537201
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13016540
Device Lot NumberN363029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale
Patient Weight50 KG